# SDR 2019FA0000415

- Difficulty date: December 19, 2019
- Submitted: December 19, 2019
- Operation: General aviation
- Make and model: Beech B-60
- System (JASC): 2420 · AC Generation System
- Part: Brush Block
- Condition: Wrong Part
- Location: Alternator
- Component: Alternator
- Component part number: B60FWF44
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ALTERNATOR RECEIVED FOR REPAIR OF DRIVE END THREADED BOSS. INSPECTION OF UNIT WRONG (NON FAA/PMA) BRUSH BLOCK ASSEMBLY, RECTIFIER ASSEMBLY AND STATER ASSEMBLY INSTALLED. 10 HOURS ESTIMATED FROM FIELD REPAIR AT ENGINE MAJOR OVERHAUL.
